# SDR MASA99168

- Difficulty date: October 14, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N77302
- Make and model: Cndair CL6002B19
- Aircraft serial: 7302
- System (JASC): 5270 · Door Warning System
- Part: Switch
- Condition: Malfunctioned
- Location: Cargo Door
- Stage of operation: CL
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

FLT 6009 - PHX-DSM - AFTER TAKEOFF, THE AIRCRAFT RETURNED TO THE FIELD DUE TO A CARGO DOOR ANNUNCIATOR LIGHT ILLUMINATING.  THERE WAS NO LOSS OF CABIN PRESSURIZATION.  MAINTENANCE INSPECTED AND THE ITEM WAS DEFERRED PER MEL NR 52704.  THE AIRCRAFT WAS RETURNED TO SERVICE.  (M)
